# SDR UPS01437278

- Difficulty date: November 1, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141U11073
- Condition: Cracked
- Location: Lh Side Nww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/H SIDE NWW AT BS 320 VERTICAL BEAM WEB FOUND ONE EACH STAND OFF HOLE CRACKED, JUST BETWEEN 31 AND #2 STIFFENER ( COUNTED FROM TOP ) AS MAKRED.     REF NRC GJ58782 VERTICAL WEB REPLACED AS PER SRM 51-30-02.
